# SDR UQM2005F00000

- Difficulty date: December 8, 2004
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N38567
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703243
- Engine: Cont TSIO360FB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part serial: N04CA187
- Condition: Broken
- Location: Engine
- Part time: 35 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLING REBUILT MAGS, TEST RAN AND WAS KNOCKING.  REMOVED NR 1 CYLINDER AND FOUND CRANKSHAFT BROKEN AT THE JOURNAL.  I FEEL THE CRANK MAY BE BROKEN IN ANOTHER SPOT.  MFG IS AWARE OF THIS AND A REPLACEMENT ENGINE HAS BEEN SENT.  PILOT WAS FLYING AT 7000 FT AND THE ENGINE QUIT.  MADE A SAFE LANDING.  (CE01200502280)
